# SDR CA150604021

- Difficulty date: June 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 13,660 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 350A37124520
- Condition: Galled
- Location: Starflex
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WENT TO INSTALL NEW BOLTS IN STARFLEX. INSTALLED 11 OUT OF THE 12 BOLTS. INSTALLED LAST ONE .7500 PERCENT WAY IN GOT TIGHT, REMOVED BOLT AND FOUND IT GALLED UP SHANK AND WAS VERY DIFFICULT TO REMOVE.  WAS PROPERLY LUBED AND INSTALLED IAW LATEST MANUAL.  FOUND OUT SHOULD PRESS BOLTS IN , NOT USING A CIRCULAR OR THREADING MOTION AS THIS CAUSES BOLT TO MAKE THREADS INSIDE BUSHING IN STARFLEX.  REPLACED BOLT WITH NEW, NO FURTHER PROBLEMS.
